# SDR CHQA201100410

- Difficulty date: October 22, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 28,356 hours, 22,680 cycles
- Engine: Allsn AE3007A
- Engine time: 21,471 hours, 17,234 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D3899926FA98SN
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT FORWARD WING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE CONNECTOR DISCONNECTED FROM THE LIGHT ASSEMBLY.  THE CONNECTOR WAS REATTACHED AND OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
